Access count of this item: 201

Files in This Item:
File Description SizeFormat 
bsk03504_D004.pdf342.03 kBAdobe PDFView/Open
Title: 非線形非平衡系の逐次転移と乱流(シンポジウム「統計物理学の課題」, 研究会報告)
Authors: 森, 肇  KAKEN_name
Author's alias: Mori, Hajime
Issue Date: 20-Jan-1981
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 35
Issue: 4
Start page: D4
End page: D12
URI: http://hdl.handle.net/2433/90175
Appears in Collections:Vol.35 No.4

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.